MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2938836-2019-04599.It was reported an asymptomatic patient presented in clinic for a follow up, when interrogation failed while testing was being performed, and the session ended abruptly.The device was explanted and replaced on (b)(6) 2019.The atrial lead was also capped and replaced on the same day due to low impedance.The patient was stable throughout.
 
Additional Manufacturer Narrative
Additional information: the reported field event of telemetry anomalies was not confirmed in the laboratory.The device was tested on the bench and no anomalies were found.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8681419
Report Number2938836-2019-04598
Device Sequence Number3020117
Product Code LWP
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2012
Device Model Number5376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date06/09/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight60